# SDR DXTA2024112501223

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N165QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9726
- Aircraft time: 4,386 hours, 1,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR STAIR DOOR WILL NOT CLOSE PROPERLY DUE TO THE BOTTOM STEP NOT COMPLETLEY FOLDING TO ALLOW THE DOOR TO ENTER THE JAMB. GAINED ACCESS TO A/C AND APPLIED APU POWER. PERFORMED MULTIPLE SATISFACTORY OPERATIONAL CHECKS AND GVI OF THE MAIN PASSENGER DOOR WITH NO DEFECTS. ALL WORK PERFORMED IN REF WITH GL-6000 AMM 52-11-00
